MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 30IN 1 S/A CTX; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. EB EXC GRN 30IN 1 S/A CTX; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number X865H
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot number jmh693, and no non-conformance's were identified.Investigation summary: one labeled winding former with a needle-suture combination of product code x865, lot jmh693 was received for analysis.During visual inspection of the sample, a hair stuck with tape on the paper lid and winding former was observed.In addition the overwrap package was not returned for evaluation.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Due to the sample condition, it could not be determined what may have caused the reported incident.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on an unknown date and suture was used.When the suture packet was opened, there was a hair inside with the suture.The device will be returned.There were no adverse patient consequences reported.

Brand Name
EB EXC GRN 30IN 1 S/A CTX
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9198750
Report Number2210968-2019-88738
Device Sequence Number447400
Product Code GAT
UDI-Device Identifier10705031058125
UDI-Public10705031058125
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue NumberX865H
Device Lot NumberJMH693
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/16/2019
Patient Sequence Number1